MathSciNet Relay Station
MathSciNet bibliographic data
MR2323086 65L05
Kadalbajoo, Mohan K.; Ramesh, V. P. Hybrid method for numerical solution of singularly perturbed delay differential equations. Appl. Math. Comput. 187 (2007), no. 2, 797–814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement